# SDR IXXA202202287012

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 79,354 hours, 23,027 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1EN18
- Condition: Intermittent
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

MAIN CARGO DOOR WARNING INDICATION ON TAKEOFF AND CLIMBING THROUGH FL320. NO ABNORMAL INDICATIONS OR PRESSURIZATION ISSUES NOTED. CREW CONSULTED QRH WITH DESCENT TO 10,000 FT. FLIGHT OPERATIONS ADVISED DIVERSION TO KILN FOR UNSCHEDULED MAINTENANCE. EMERGENCY DESCENT WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL AIRCRAFT GROUNDED FOR INSPECTION. SYSTEM DEFERRED 29314 MEL CAT C. IAW AMM 52-31-00 SYSTEM CHECK ISOLATED FAULT TO INTERMITTENT CONTACT OF DOOR SWITCHES. REMOVED AND REPLACED S9024 AND S9023 IAW IAI SMM 52-71-09. OPERATIONAL CHECK GOOD. DEFERRAL 29314 CLEARED.
